Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some comments on the structure of compact decompositions of $ S\sp{3}$


Author: H. W. Lambert
Journal: Proc. Amer. Math. Soc. 19 (1968), 180-184
MSC: Primary 54.78
MathSciNet review: 0225307
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225307-4
Article copyright: © Copyright 1968 American Mathematical Society